NPZ-model with seasonal variability of plankton population dynamics

Research output: Contribution to journalArticleAcademicpeer-review

4 Downloads (Pure)

Abstract

In this paper we include seasonal variability in the NPZ-model of a population of phytoplankton. For the space discretization of the governing equations we employ the complete flux scheme. A stability analysis of the fully discrete scheme is presented. A new boundary condition, based on the complete flux scheme, is introduced. Numerical results show good agreement with previous results in literature.
Original languageEnglish
Pages (from-to)227-248
JournalApplied Mathematical and Computational Sciences
Volume3
Issue number2
Publication statusPublished - 2011

Fingerprint Dive into the research topics of 'NPZ-model with seasonal variability of plankton population dynamics'. Together they form a unique fingerprint.

  • Cite this